Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have constipation, green stools, paining legs, night sweats. Did gall bladder sonogram. Had hysterectomy. Taking antibiotic for pneumonia

I had a gallbladder sonogram done this week. Showed two stones. Does this cause night sweats and tremendous pain in both legs. And I have been constipated for a fe weeks which is unusual, when something does pass it is green. My urine is a dark yellow copper tone. I am on antibiotic for pneumonia. Had a completed hysterectomy 20 years ago. Thanks
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Certain medications will cause you to produce a change in color of your stool and your urine. In your case it seems like you have increased bilirubin. This happens when you have liver disease do to an organism or due to some cause. What you can do is to get checked up by a GP and see what the best course of management is for you. I wish you the best of luck.

Dr Vineet
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor